# SDR SWIA201541254

- Difficulty date: June 4, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 33,097 hours, 27,632 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Loose
- Location: Fuel Injector
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR COMING THRU THE AIR CONDITIONING PACKS DURING CRUISE FLT USING ENGINE BLEEDS.  TIGHTENED THE APU FUEL INJECTOR B-NUTS IAW AMM.  OPS CHECK GOOD, NO FUEL SMELL NOTED WITHIN CABIN WITH BOTH PACKS RUNNING FROM ENGINE BLEEDS OR APU BLEEDS.
